# SDR ASAA2015082612920

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 5,087 hours, 1,616 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CGX6
- Condition: Failed
- Location: Hf Comms 1
- Part time: 5,077 hours, 1,614 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SIDE TONE OR STATIC ON HF1 COULD RECEIVE SEL CAL THOUGH HF/SAT 1 TRANSFER SW IN HF. WHEN PUSHING HF/SAT 1 TRANSFER SWITCH, STATIC AND VOICE COULD BE HEARD ON HF1. ONLY WHEN THE SWITCH WAS IN TRANSIT.  ACFT GROUNDED.  CLEANED HF/SAT TRANSFER SWITCHES. INSPECTED CONNECTOR ON PANEL-CHECKED OK.  REPLACED NR 1 HF TRANSCEIVER IAW AMM 23-11-21.  PERFORMED TRANSCEIVER BITE TEST IAW AMM TASK 23-11-801. BITE PASSED. PERFORMED GROUND RADIO CK IAW AMM 23-11-00.  NR 1 HF & NR 2 HF CHECKED OK.  GROUND VERIFY 
SUCCESSFUL.
